Volume 18, Number 4

Articles in the Issue:

Review Article:
Karine Genevey
Asymptotic Analysis Of Shells Via Gamma-Convergence
J. Comp. Math., 18 (2000), pp. 337-352. Abstract
pdf
Full Article

Li Heng Wang and Huo Yuan Duan
Least-Squares Mixed Finite Element Method For Saddle-Point Problem
J. Comp. Math., 18 (2000), pp. 353-364. Abstract
pdf
Full Article

Hua Dai and Peter Lancaster
Preconditioning Block Lanczos Algorithm For Solving Symmetric Eigenvalue Problems
J. Comp. Math., 18 (2000), pp. 365-374. Abstract
pdf
Full Article

Li Rong Chen and De Gui Liu
Parallel Rosenbrock Methods For Solving Stiff Systems In Real-Time Simulation
J. Comp. Math., 18 (2000), pp. 375-386. Abstract
pdf
Full Article

Chong Hua Yu and O. Axelsson
A Process For Solving A Few Extreme Eigenpairs Of Large Sparse Positive Definite Generalized Eigenvalue Problem
J. Comp. Math., 18 (2000), pp. 387-402. Abstract
pdf
Full Article

Yin Wei Zhan
On Triangular C1 Schemes: A Novel Construction
J. Comp. Math., 18 (2000), pp. 403-412. Abstract
pdf
Full Article

Yi Du Yang
A Posteriori Error Estimates In Adini Finite Element For Eigenvalue Problems
J. Comp. Math., 18 (2000), pp. 413-418. Abstract
pdf
Full Article

Shuang Suo Zhao, Zhang Hua Luoguo and Feng Zhang
Two Iteration Methods For Solving Linear Algebraic Systems With Low Order Matrix A And High Order Matrix B:Y=(A otimes B)Y+Phi
J. Comp. Math., 18 (2000), pp. 419-430. Abstract
pdf
Full Article

Yi Fa Tang
On Conjugate Symplecticity Of Multi-Step Methods
J. Comp. Math., 18 (2000), pp. 431-438. Abstract
pdf
Full Article

Jin Yun Yuan and Xiao Qing Jin
Direct Iterative Methods For Rank Deficient Generalized Least Squares Problems
J. Comp. Math., 18 (2000), pp. 439-448. Abstract
pdf
Full Article